About 5-6 months ago, I was given Naproxen to take for a stress fracture in my leg, so I could sleep (regular pain killlers don't work well on me) and after a week of taking it and getting an upset stomach from it I stopped taking it. on 11/28 I was at a concert...and felt like my stomach was filling up with a bunch of liquid...like you feel after you've just had a bunch of water. and then I didn't feel good, and went to the bathroom and threw up 4-6 cups of blood. I went to the ER and they gave me Prevacid, Zantac, and Phenergan for nausea. a few weeks later I had an edoscopy that showed nothing but from the tissue samples it said I tested possative for crontic (very slight) gastritis. a week after I had the endoscopy I got a very sharp stabbing pain under the right side of my rib cage that wrapped around to my back. I went to ER and they thought it was my gall bladder and did an ultra sound and some blood work, and everything looked fine. They have no idea whats going on, or what step to take next. they sent me home with tylenol #3 with codeine to take for the pain.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?